Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


E$_{alpha } $-Ulam-Hyers Stability Result for $psi $-Hilfer Nonlocal Fractional Differential Equation

Discontinuity, Nonlinearity, and Complexity 10(2) (2021) 275--288 | DOI:10.5890/DNC.2021.06.008

Mohammed A. Almalahi , Satish K. Panchal

Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad 431004 (M.S.), India

Download Full Text PDF



In this paper we study the existence and uniqueness results of }$\psi ${ -Hilfer nonlocal fractional differential equation with constant coefficient by using some properties of Mittag-Leffler function and fixed point theorems such as Banach and Schaefer's fixed point theorems. The generalized Gronwall inequality lemma is used in analyze E}$_{\alpha }${ -Ulam-Hyers stability. Finally, an example is provided to illustrate the obtained results.


The authors thank the referees for their careful reading of the manuscript and insightful comments, which helped to improve the quality of the paper. We would also like to acknowledge the valuable comments and suggestions from the editors, which vastly contributed to improve the presentation of the paper.


  1. [1]  Kilbas, A.A., Srivastava, H.M., and Trujillo, J.J. (2006), Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Elsevier, Amsterdam, 207.
  2. [2]  Samko, S.G., Kilbas, A.A., and Marichev, O.I. (1987), Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon.
  3. [3]  Hilfer, R. (1999), Application of Fractional Calculus in Physics, World Scientific, Singapore.
  4. [4]  Podlubny, I. (1999), Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Math. Sci. Eng., 198, Elsevier, Amsterdam.
  5. [5]  Arara, A., Benchohra, M., Hamidi, N.,and Nieto, J.J. (2010), Fractional order differential equations on an unbounded domain, Nonlinear Anal. Theory Methods Appl., 72, 580-586.
  6. [6]  Goodrich, C.S. (2010), Existence of a positive solution to a class of fractional differential equations, Appl. Math. Lett., 23, 1050-1055.
  7. [7]  Ulam, S.M. (1960), A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, 8, Inter-science, New York-London.
  8. [8]  Hyers, D.H., Isac, G., and Rassias, Th.M.( 1998),% Stability of Functional Equations in Several Variables, Progr. Nonlinear Differential Equations Appl., Birkh 646user, Boston, 34.
  9. [9]  Rassias, T.M. (1978), On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72(2), 297-300.
  10. [10]  Abdo, M.S. and Panchal, S.K. (2019), Fractional integro-differential equations involving $\psi $-Hilfer fractional derivative, Advances in Applied Mathematics and Mechanics, 11 338-359,
  11. [11]  Almalahi, M.A., Abdo, M.S., and Panchal, S.K. (2020), Existence and Ulam-Hyers-Mittag-Leffler stability results of $\psi $- Hilfer nonlocal cauchy problem, Rendiconti del Circolo Matematico di Palermo Series 2.
  12. [12]  Almalahi, M.A., Abdo, M.S., and Panchal, S.K. (2020), $% \psi $- Hilfer Fractional functional differential equation by Picard operator method, Journal of Applied Nonlinear Dynamic.
  13. [13]  Oliveira, E.C. and Sousa, J.V.D.C. (2018), Ulam-Hyers-Rassias stability for a class of fractional integro-differential equations, Results Math., 73, 111.
  14. [14]  Sousa, J.V.D.C. and de Oliveira, E.C. (2018), On the Ulam-Hyers-Rassias stability for nonlinear fractional differential equations using the $\psi $-Hilfer operator, Fixed Point Theory Appl., 20, Article ID 96.
  15. [15]  Wang, J., Zhou, Y., and Fe\^{c}kan,Y.M. (2012), Nonlinear impulsive problems for fractional differential equations and Ulam stability, Comput. Math. Appl., 64, 3389-3405.
  16. [16]  Wang, H. (2015), Existence of solutions for fractional anti-periodic BVP., Results Math., 88, 227-245
  17. [17]  Wang, J. and Zhang, Y. (2015), Nonlocal initial value problems for differential equations with Hilfer fractional, derivative. Appl. Math. Comput., 266, 850-859.
  18. [18]  Furati, K.M. and Kassim, M.D. (2012), Existence and uniqueness for a problem involving Hilfer fractional derivative, Comput. Math. Applic., 64, 1616-1626.
  19. [19]  Sousa, J.V.C. and de Oliveira, E.C. (2018), On the $\psi $-Hilfer fractional derivative, Commun. Nonlinear Sci. Numer. Simul. 60, 72-91.
  20. [20]  Teodoro, G.S., Machado, J.T., and De Oliveira, E.C. (2019), A review of definitions of fractional derivatives and other operators, Journal of Computational Physics, 388, 195-208.
  21. [21]  Sousa, J.V.D.C. and de Oliveira, E.C. (2019), Leibniz type rule: $\psi $-Hilfer fractional operator, Commun Nonlinear Sci Numer Simulat, 77, 305-311.
  22. [22]  Sousa, J. and de Oliveira, E.C. (2019), A Gronwall inequality and the Cauchy-type problem by means of $\psi $-Hilfer operator, Differential equations and applications. 11(1), 87-106.
  23. [23]  Wang, J. and Li, X. (2014), E$_{\alpha }$-Ulam type stability of fractional order ordinary differential equations, Journal of Applied Mathematics and Computing, 45(1-2), 449-459.
  24. [24]  Gao, Z. and Yu, X. (2018), Existence results for BVP of a class of Hilfer fractional differential equations, Journal of Applied Mathematics and Computing, 56(1-2), 217-233.
  25. [25]  Wang, J.R., Feckan, M., and Zhou, Y. (2013), Presentation of solutions of impulsive fractional Langevin equations and existence results, Eur. Phys. J. Spec. Top, 222, 1857-1874.
  26. [26]  Kucche, K.D., Mali, A.D., and Sousa, J.V.D.C. (2018), Theory of Nonlinear $\psi $-Hilfer Fractional Differential Equations, arXiv preprint arXiv:1808.01608.
  27. [27]  Liu, K., Wang, J., and ORegan, D. (2019), Ulam--Hyers--Mittag-Leffler stability for $\psi $-Hilfer fractional-order delay differential equations, Advances in Difference Equations, 2019(1), 50.